Affordable Access

Publisher Website

Atropine-induced ventricular fibrillation: Case report and review of the literature

Authors
Journal
American Heart Journal
0002-8703
Publisher
Elsevier
Publication Date
Volume
97
Issue
2
Identifiers
DOI: 10.1016/0002-8703(79)90360-0
Disciplines
  • Medicine

Abstract

Abstract A bradycardic and mildly hypotensive acute myocardial infarction patient developed sinus tachycardia, ventricular tachycardia, flutter, and fibrillation following intravenous atropine. Previous case reports are reviewed and the literature regarding the advisability of this mode of therapy is discussed. In the light of conflicting opinion as to the necessity of atropine in the mildly hypotensive and bradycardic acute myocardial infarction patient, and in view of its potentially deliterious effects on ischemic myocardium, a cautious and selective application of this drug is advised.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Atropine-induced ventricular fibrillation: case re...

on American Heart Journal February 1979

Ventricular fibrillation induced by treadmill exer...

on Taiwan yi xue hui za zhi. Jour... February 1979

Ventricular fibrillation during colonoscopy: case...

on The American Journal of Gastro... September 1985

[Physiopathologic mechanism of ventricular fibrill...

on Giornale italiano di cardiolog... 1981
More articles like this..